Immune Checkpoint Inhibitors Caused Bad Reaction In ‘Country Ever After’s’ Criscilla Anderson: Why This Happens to Some Fighting Cancer

Published Nov 6, 2020

Immune Checkpoint Inhibitors Caused Bad Reaction In ‘Country Ever After’s’ Criscilla Anderson: Why This Happens to Some Fighting Cancer

Hip Hop dancer turned reality TV star Criscilla Anderson shared a photo of her severe rash — a side effect of immunotherapy drugs for colon cancer — on Instagram. SurvivorNet explains why drugs that help you can also hurt you.

NOW
PLAYING
Billiards Legend Jeanette "The Black Widow" Lee Says She'll Fight For Her Daughters-- The Options For Ovarian Cancer Treatment
NOW
PLAYING
Sending Love to 'Country Ever After's" Criscilla Anderson Who is Back on Chemotherapy For Stage 4 Colon Cancer
NOW
PLAYING
Why Are More Younger People Getting Colon Cancer? The Theories on Inflammation & Gut Bacteria
NOW
PLAYING
Actor Kristen Bell Honors Caregivers: 'I Know What it's Like to Lose Someone to Cancer'
NOW
PLAYING
Award-Winning Actress Alison Sweeney on Covid-Era Family Life: 'We all take turns freaking out and it's okay'
NOW
PLAYING
Colon Cancer Survivor Sharon Osbourne, 68, Shares Must-See Throwback Ozzy Video: “Hot Stuff”
×

Get SurvivorNet in Your Inbox

Our newsletter – vital information, hope, and healing, delivered weekly.

Never want to see this again? Click here to dismiss this module permanently.
×

Introducing, the Journey Bar

Use this bar to access information about the steps in your cancer journey.